Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

No periods after being on implanon. Cramping, spotting. Implantation bleeding?

Hello . I m currently on the Implanon Implant and have been since May 25th,2012 I ve not had a period since then .. January 16th,2013 I had cramping like before my period and I trusted The implant and had sex without a condom exactly 6 days later I had went to the bathroom and wiped light pink spotting and that was it. I had told my partner and he had mentioned Tha my cervix was really Soft and Warmer than normal, & we think it might be implantation bleeding . Sidenote: I had bright red spotting in September 2012 and that lasted for 3-4 days.. unlike this one and I ve read in studys women on the implant ovulate 2xs a year..
Asked On : Wed, 30 Jan 2013
Answers:  1 Views:  164
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Radiologist 's  Response
Pregnancy is unlikely in your case as implant failures are rare and since you had cramping pain like your menses and had unprotected sex 6 days later it is unlikely to cause pregnancy as ovulation occurs around 14 -15 days later varying with the length of cycle and if it was cramping pain due to ovulation then egg is not available to be fertilized for such a long time. You can have a par vaginum examination to rule out cervicitis
Answered: Sat, 30 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor